# SDR YENA2022031600236

- Difficulty date: March 1, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 78,867 hours, 29,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 007193
- Condition: Failed
- Location: 12wl
- Part time: 18,986 hours, 7,101 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, SECONDARY FINDING: FAULT MESSAGE ON PTP EPSU UNIT EMER R; REF AE NR 2022-48525, W/O 2022-16/1......REMOVED AND REPLACED EPSU 12WL I.A.W. AMM 33-51-38-000-001-A AND AMM 33-51-38-400-001-A, PERFORMED  OPERATIONAL CHECK OF EMERGENCY POWER SUPPLY UNIT BY BITE CHECK I.A.W. AMM 33-51-00-710-001-A. CHECK  IS OK WORK DONE BY 90669, CK'D BY 8615818.
